Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Taylor theorem for planar curves

Author: Abedallah Rababah
Journal: Proc. Amer. Math. Soc. 119 (1993), 803-810
MSC: Primary 41A58; Secondary 41A10
MathSciNet review: 1151815
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe an approximation method for planar curves that significantly improves the standard rate obtained by local Taylor approximations. The method exploits the freedom in the choice of the parametrization and achieves the order $ 4m/3$ where $ m$ is the degree of the approximating polynomial parametrization. Moreover, we show for a particular set of curves that the optimal rate $ 2m$ is possible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A58, 41A10

Retrieve articles in all journals with MSC: 41A58, 41A10

Additional Information

PII: S 0002-9939(1993)1151815-2
Keywords: Taylor polynomial, planar curves, approximation order, computer aided geometric design
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia